Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Deligne-Lusztig theoretic derivation for Weyl groups of the number of reflection factorizations of a Coxeter element


Author: Jean Michel
Journal: Proc. Amer. Math. Soc. 144 (2016), 937-941
MSC (2010): Primary 20F55
DOI: https://doi.org/10.1090/proc12753
Published electronically: June 30, 2015
MathSciNet review: 3447647
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Chapuy and Stump have given a nice generating series for the number of factorizations of a Coxeter element as a product of reflections. Their method is to evaluate case by case a character-theoretic expression. The goal of this note is to give a uniform evaluation of their character-theoretic expression in the case of Weyl groups, by using combinatorial properties of Deligne-Lusztig representations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20F55

Retrieve articles in all journals with MSC (2010): 20F55


Additional Information

Jean Michel
Affiliation: Institut de Mathématiques de Jussieu – Paris rive gauche, Université Denis Diderot, Bâtiment Sophie Germain, 75013, Paris, France

DOI: https://doi.org/10.1090/proc12753
Received by editor(s): October 13, 2014
Received by editor(s) in revised form: February 5, 2015
Published electronically: June 30, 2015
Communicated by: Pham Huu Tiep
Article copyright: © Copyright 2015 American Mathematical Society